# SDR 96ZZZX3035

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Nut
- Part number: 200920604
- Condition: Cracked
- Location: Rt Mlg
- Part time: 12,513 hours
- Component: Rotol, 200920004
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

FSD/OMA - FLT 252 - UPON LANDING IN OMA AS THE AIRCRAFT TOUCHED DOWN, THE PILOT FELT THE RT MAIN GEAR START TO SINK MORE THAN NORMAL, PILOT ELECTED TO MAKE A GO-AROUND.  CONTROL TOWER ADVISED THE RT GEAR DID NOT APPEAR TO BE ALL THE WAY DOWN.  PILOT USED THE EMERGENCY GEAR EXTENSION SYSTEM AND GEAR STILL SHOWED INTRANSIT.  PILOT THEN ELECTED TO RETURN TO FSD TO BURN OFF FUEL AND FSD IS A COMPANY MAINTENANCE BASE.  EN ROUTE TO FSD, ALL 3 GREEN GEAR LIGHTS CAME ON.  AIRCRAFT LANDED IN FSD WITHOUT INCIDENT.  MAINTENANCE FOUND THE SHOCK STRUT HAD COLLAPSED DUE TO FAILURE OF THE GLAND NUT.  SHOCK STRUT WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
